Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for gastrointestinal bleeding

My doctor says I have gastrointestinal bleeding due to an excess of anti-inflammatory drugs like advil . . what treatment should I proceed with? It is not severe but it has caused me to develop anemia which is why I feel faint and feel hot and cold every ten minutes. And I am constantly throwing up in my mouth
Tue, 27 Jun 2017
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
General Surgeon 's  Response
Respected user , hi
Thanks for using Healthcaremagic.com
I have evaluated your query thoroughly .

* This is in relation with GI bleeding induced anemia .
* Guidelines for better recovery
- consult gastro specialist and get basic laboratory , ultrasound & upper GI
endoscopy done
- correction of anemia by blood transfusion , IV iron therapy or oral iron
molecules
- actively bleeding ulcers well managed endoscopically , minor ones can be
managed by intensive IV treatment in hospital
- dietary regimens and medications including proton pump inhibitors ,
anti emetics , antacid syrup according to the clinician choice & decision .

Hope this clears your query .
Welcome for further assistance .
Regards .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband has G.I. bleeding since 12/06/14 When he was admitted to ICCU for 3 days. We had a CTscan, endoscopy and colonoscopy all tests show...

Recent questions on  Gastrointestinal bleeding

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to...

doctor1 MD

My wife was treated for an upper gi bleed from an ulcer in the doudenum. The doctor embelized the the bleed by going in the artery and putting...

doctor1 MD

My boyfriend was woken suddenly by severe stomach pains followed by black tarry stools, perfuse sweating but cold body temp, severe dizziness....

doctor1 MD

I am having black specks in faeces, they are not visible at a glance, but when I take faeces in hand and then rub it , it can be seen ,no other...

doctor1 MD

my 5 yr old son has crohns disease,dx in may 2011.he has been on presdisone ,zantac and omeprazole since.three days ago he stated having black...

doctor1 MD

I have been taking celebrix for osteoarthritis in my right knee. So far I haven't had any side effects from it. Should I continue taking it?

doctor1 MD

I'm curious if starting probiotics can cause stool color to change. my husband started them a week ago and immediately his stool turned a very dark...